# SDR FDEA201007132496

- Difficulty date: July 13, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR TRACK SCALLOP BROKEN BS X3018,FR 42- FR 43,LBL Y1456.  REMOVED SEAT TRACK SECTION AT FR.40 TO FR.45 LBLY1456 IAW SRM 51-40-21, MAT ID FOR NEW SECTION OF SEAT TRACK A53274005 PO 699729.2 IAW SRM 53-15-16 FIG.4 AND 53-10-16 FIG. 203.  FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-10-16 FIG. 203. INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-16 FIG. 203.
